# SDR MWEA070117

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 10,291 hours, 5,625 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910157109
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CARGO DOOR PAN IS CRACKED, FORWARD.  FABRICATED AND INSTALLED DOUBLER.
